# SDR AALA2018091109002

- Difficulty date: August 24, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480048
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHAPE SILL IN THE AFT GALLEY AREA,  FRAMES 66 TO 68, STRINGER 23L.  REPLACED THE  SILL IAW SRM 51-72-11 AND DRAWING D53480505.
